# SDR ASOA2015112714175

- Difficulty date: November 27, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK FS364-409.16 HAS CORROSION.  REMOVED CORROISON ON RT SIDE SEAT RAIL BETWEEN FS364-409+16 IAW SRM 51-21-06.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED CORRODED SIDE SEAT TRACK IAW AMM 53-01-11-000-802, FABRCATED NEW SIDE SEAT RAIL IAW ECTC GREO SERIVCABLE SIDE SEAT TRACK IAW ECTC REO 601R-53-00-485.
